Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF ENGINEERING   FEBRUARY 2004 , Volume 17 , Number 1 (TRANSACTIONS A: BASICS); Page(s) 33 To 50.
 
Paper: 

LONGEST PATHIN NETWORKS OF QUEUES IN THE STEADY-STATE

 
 
Author(s):  AZARON A., MODARES MOHAMMAD
 
* 
 
Abstract: 
Due to the importance of longest path analysis in network of queues, we develop an ‎analytical method for computing the steady-state distribution function of longest path ‎in acyclic networks of queues. We assume the network consists of a number of ‎queuing systems and each one has either one or infinite servers. The distribution ‎function of service time is assumed to be exponential or Erlang. Furthermore, the ‎source node can include an M/G/? Queuing system. The length of the arcs ‎connecting the nodes of the network is assumed to independent random variables. In ‎the proposed method, the network of queues is transformed into a relevant stochastic ‎network. Then, we compute the distribution function of longest path the source node ‎to the sink node in the transformed stochastic network. This is done through solving a ‎system of linear differential equations with non-constant coefficients, which is ‎obtained from a related continuous- time Markov process‏.‏
 
Keyword(s): QUEUING, STOCHASTIC PROCESSES, GRAPH THEORY, NETWORK, LONGEST PATH
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

AZARON, A., & MODARES, M. (2004). LONGEST PATHIN NETWORKS OF QUEUES IN THE STEADY-STATE. INTERNATIONAL JOURNAL OF ENGINEERING, 17(1 (TRANSACTIONS A: BASICS)), 33-50. https://www.sid.ir/en/journal/ViewPaper.aspx?id=2246



Vancouver: Copy

AZARON A., MODARES MOHAMMAD. LONGEST PATHIN NETWORKS OF QUEUES IN THE STEADY-STATE. INTERNATIONAL JOURNAL OF ENGINEERING. 2004 [cited 2021May19];17(1 (TRANSACTIONS A: BASICS)):33-50. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=2246



IEEE: Copy

AZARON, A., MODARES, M., 2004. LONGEST PATHIN NETWORKS OF QUEUES IN THE STEADY-STATE. INTERNATIONAL JOURNAL OF ENGINEERING, [online] 17(1 (TRANSACTIONS A: BASICS)), pp.33-50. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=2246.



 
  pdf-File
Yearly Visit 52
 
Latest on Blog
Enter SID Blog